# SDR CALA2017041400992

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 71,112 hours, 27,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMER FLASHLIGHT NOT BLINKING. REPLACED BATTERY IN EMER FLASHLIGHT @ FLT DECK AND APPLIED NEW SEAL. OPS GOOD.
